Jump to content


Photo

Modafinil Has No Effect.


  • Please log in to reply
4 replies to this topic

#1 gutterpunkprincess

gutterpunkprincess

    Member

  • Members
  • 14 posts
  • Gender:Female
  • Location:New Orleans
  • Interests:Time travel, biology, immunohematology, vegetables, ecosystems, snowboarding, the afterlife.

Posted 08 November 2012 - 10:43 AM

I've been taking Provigil 200 mg/day for about a week now. The first day I felt pretty jittery and irritable, but after that it kind of tapered off and now it has absolutely no effect. Yesterday I took it and then passed out in a public place about four hours after taking it.. So.. That's a fail. Is this normal for this drug? Does it just not work for some people? Is there a chance that increasing the dosage could have an effect?

#2 DeathRabbit

DeathRabbit

    Member

  • Members
  • 1,340 posts
  • Gender:Male
  • Location:Rocket City, USA
  • Interests:Music, video games, exercise, hookah, not feeling like crap

Posted 08 November 2012 - 04:02 PM

I've been taking Provigil 200 mg/day for about a week now. The first day I felt pretty jittery and irritable, but after that it kind of tapered off and now it has absolutely no effect. Yesterday I took it and then passed out in a public place about four hours after taking it.. So.. That's a fail. Is this normal for this drug? Does it just not work for some people? Is there a chance that increasing the dosage could have an effect?


IIRC, 200mg is weak sauce levels. If you've had no severe adverse reactions thus far, try turning up the juice a little bit, perhaps. Nootropics just don't work on some people. Specifically, I've read that there seems to be an inverse correlation between IQ and nootropic efficacy. That is to say, the smarter you are, the less effect it will have.

#3 gutterpunkprincess

gutterpunkprincess

    Member

  • Members
  • 14 posts
  • Gender:Female
  • Location:New Orleans
  • Interests:Time travel, biology, immunohematology, vegetables, ecosystems, snowboarding, the afterlife.

Posted 11 November 2012 - 01:15 PM

That's really weird, a drug that doesn't work on smart people. When I was a kid I was really smart.. Like in the top 1 percent or something. But lately I don't feel very smart because I'm always too tired to really think about anything.
Maybe I can ask my doctor to try some other kind of medication when I go back to see him on the 20th. Because I'm tired of feeling like crap all the time.

#4 doinmdarndest

doinmdarndest

    Member

  • Banned
  • 156 posts
  • Gender:Male
  • Location:n california
  • Interests:construction kayaking bowling cool old stuff my wonderful little blonde gal

Posted 12 November 2012 - 02:16 AM

ask for methlyn or adderall. adderall is amphetamine, methlyn is another shorter acting drug like amphetamines. some dr.'s are unwilling to rx these, or to rx in adequate amts. takes months to determine if high doses are indicated, sometimes years when md will rx these. get a new dr. in the former case.

i didn't respond to nuvigil either, except holding my job had me attempt to control my symptoms by exceeding the mg/d amt., a very foolish thing to do but the other choice=joblessness=homelessnes=perdition/dry up and blow away, so i did it. took about 1g/d but wakefulness resulted.

there were also side effects. hallucinations of flickering light as if coming from behind a fan, and a 'spaced out' feeling, w/my mind not working right. inadvertently shoplifted 2 times. just looked in my hand outside the store, had forgotten i was carrying merchandise. went back in and paid.

nuvigil works great for many, sans you and i+many others. if rx'ed amphetamines you must be w/o heart condition and mentally stable. hypertension may result, did for me i am normotensive w/lisinopril 10mg/d. like stimulants, a variety of antihypertensives exsist individuals respond or not on varied basis.

#5 gutterpunkprincess

gutterpunkprincess

    Member

  • Members
  • 14 posts
  • Gender:Female
  • Location:New Orleans
  • Interests:Time travel, biology, immunohematology, vegetables, ecosystems, snowboarding, the afterlife.

Posted 14 November 2012 - 11:23 AM

ask for methlyn or adderall. adderall is amphetamine, methlyn is another shorter acting drug like amphetamines. some dr.'s are unwilling to rx these, or to rx in adequate amts. takes months to determine if high doses are indicated, sometimes years when md will rx these. get a new dr. in the former case.

i didn't respond to nuvigil either, except holding my job had me attempt to control my symptoms by exceeding the mg/d amt., a very foolish thing to do but the other choice=joblessness=homelessnes=perdition/dry up and blow away, so i did it. took about 1g/d but wakefulness resulted.

there were also side effects. hallucinations of flickering light as if coming from behind a fan, and a 'spaced out' feeling, w/my mind not working right. inadvertently shoplifted 2 times. just looked in my hand outside the store, had forgotten i was carrying merchandise. went back in and paid.

nuvigil works great for many, sans you and i+many others. if rx'ed amphetamines you must be w/o heart condition and mentally stable. hypertension may result, did for me i am normotensive w/lisinopril 10mg/d. like stimulants, a variety of antihypertensives exsist individuals respond or not on varied basis.


Thanks for your response, but I'm really hoping to not have to take amphetamines.. I have a bad history with them. They scare me, to be honest.